# SDR GNMA2012103100002

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: General aviation
- Aircraft: N425RM
- Make and model: Cessna 425
- Aircraft serial: 4250180
- Aircraft time: 6,495 hours
- Engine: Pwa PT6A60A
- Engine time: 6,413 hours, 6,885 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge
- Part number: MS202574
- Condition: Damaged
- Location: Rt Cowl Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND COWL FLAP HINGE DAMAMGED.
